American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A30) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Olivier Verdier. Reductions of operator pencils. Math. Comp. 83 (2014) 189-214.
Abstract, references, and article information   
View Article: PDF

[2] W. R. Oudshoorn and M. van der Put. Lie symmetries and differential Galois groups of linear equations. Math. Comp. 71 (2002) 349-361. MR 1863006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia